# SDR IPXA1B65794

- Difficulty date: March 7, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 74,984 hours, 13,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65B061641
- Part serial: NSN
- Condition: Corroded
- Location: Bs 1920-2160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, BULK CARGO COMPT STA 1920 TO 2160 LBL 23" FLOOR PANEL SUPPORT SURFACE FOUND CORRODED.  BULK CARGO COMPT STA 1920 TO BS 2160 LBL 23" FLOOR PANEL SUPPORT REPLACED AND INSTALLED IAW SRM 51-10-02 AND 51-40-02, REV 18.
